Open Access
Translator Disclaimer
November 2006 Lagrangian surfaces in a fixed homology class: existence of knotted Lagrangian tori
Stefano Vidussi
J. Differential Geom. 74(3): 507-522 (November 2006). DOI: 10.4310/jdg/1175266235

Abstract

In this paper we show that there exist simply connected symplectic manifolds which contain infinitely many knotted lagrangian tori, i.e., nonisotopic lagrangian tori that are image of homotopic embeddings. Moreover, the homology class they represent can be assumed to be nontrivial and primitive. This answers a question of Eliashberg and Polterovich.

Citation

Download Citation

Stefano Vidussi. "Lagrangian surfaces in a fixed homology class: existence of knotted Lagrangian tori." J. Differential Geom. 74 (3) 507 - 522, November 2006. https://doi.org/10.4310/jdg/1175266235

Information

Published: November 2006
First available in Project Euclid: 30 March 2007

zbMATH: 1105.53061
MathSciNet: MR2269786
Digital Object Identifier: 10.4310/jdg/1175266235

Subjects:
Primary: 53Dxx
Secondary: 57Rxx

Rights: Copyright © 2006 Lehigh University

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.74 • No. 3 • November 2006
Back to Top